# SDR CALA2024032100812

- Difficulty date: March 17, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 125,111 hours, 19,478 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Part number: H7630
- Condition: Detached
- Location: Seat 33 To 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL AND PASSENGER CABIN CHECK {B767-25-3-7043} - IT WAS OBSERVED CEILING PANEL NEXT 33D PARTIAL FELL DOWN. THE CEILING PANEL ABOVE SEAT 33 TO 35 A/B HAS BEEN INSTALLED IAW AMM 25-22-01-404-008. ITEM OK FOR FLIGHT
